CSpace

Browse/Search Results:  1-10 of 10 Help

Selected(0)Clear Items/Page:    Sort:
An Adaptive FEM for a Maxwell Interface Problem 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2016, 卷号: 67, 期号: 2, 页码: 669-704
Authors:  Duan, Huoyuan;  Qiu, Fengjuan;  Tan, Roger C. E.;  Zheng, Weiying
Favorite  |  View/Download:71/0  |  Submit date:2018/07/30
Edge element method  A posteriori error estimate  Optimality  Maxwell's equations  Interface problem  
Negative norm least-squares methods for the incompressible magnetohydrodynamic equations 期刊论文
ACTA MATHEMATICA SCIENTIA, 2008, 卷号: 28, 期号: 3, 页码: 675-684
Authors:  Gao Shaoqin;  Duan Huoyuan
Favorite  |  View/Download:45/0  |  Submit date:2018/07/30
the incompressible MHDs equation  negative norm  vorticity  least-squares mixed finite element method  
一类基于变量分离的稳定化混合有限元方法 期刊论文
计算数学, 2003, 卷号: 025, 期号: 003, 页码: 265
Authors:  段火元;  梁国平
Favorite  |  View/Download:38/0  |  Submit date:2020/01/10
Stokes问题的杂交—混合有限元分析 期刊论文
应用数学学报, 2003, 卷号: 026, 期号: 003, 页码: 551
Authors:  段火元;  梁国平;  马昌凤
Favorite  |  View/Download:56/0  |  Submit date:2020/01/10
一个改进的Reissner-Mindlin矩形元 期刊论文
应用数学学报, 2003, 卷号: 026, 期号: 004, 页码: 629
Authors:  段火元;  陈星;  李韶友;  梁国平
Favorite  |  View/Download:41/0  |  Submit date:2020/01/10
Stokes问题的杂交-混合有限元分析 期刊论文
应用数学学报, 2003, 卷号: 26.0, 期号: 003, 页码: 551-565
Authors:  段火元;  梁国平;  马昌凤
Favorite  |  View/Download:47/0  |  Submit date:2021/01/14
Stokes问题  杂交-混合有限元方法  后处理技术  
Hilbert空间的正交分解及其应用 期刊论文
数学研究与评论, 2002, 卷号: 022, 期号: 004, 页码: 599
Authors:  段火元
Favorite  |  View/Download:52/0  |  Submit date:2020/01/10
anewstabilizedfiniteelementmethodforsolvingthestokesandnavierstokesequationspartiithenonlinearcase 期刊论文
journalofsystemsscienceandcomplexity, 2001, 卷号: 14, 期号: 4, 页码: 399
Authors:  Duan Huoyuan;  Liang Guoping
Favorite  |  View/Download:40/0  |  Submit date:2020/01/10
anewstabilizedfiniteelementmethodforsolvingthestokesandnavierstokesequationspartithelinearcase 期刊论文
journalofsystemsscienceandcomplexity, 2001, 卷号: 14, 期号: 3, 页码: 278
Authors:  Duan Huoyuan;  Liang Guoping
Favorite  |  View/Download:46/0  |  Submit date:2020/01/10
二阶椭圆问题的混合元方法 期刊论文
计算数学, 2001, 卷号: 023, 期号: 004, 页码: 417
Authors:  梁国平;  段火元
Favorite  |  View/Download:40/0  |  Submit date:2020/01/10